# SDR COMA0760586

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 29,580 hours, 26,068 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5646 - FLAPS FAILED AFTER PUSHBACK.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE  -FIRST EVENT-  MAINTENANCE ACTION, PARAGRAPH (G) 1, 2, 3 (A, B, C).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
